A lower bound for the job insertion problem

Kis, T. and Hertz, A. (2003) A lower bound for the job insertion problem. DISCRETE APPLIED MATHEMATICS, 128 (2-3). pp. 395-419.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:11
Last Modified: 11 Dec 2012 15:11
URI: http://eprints.sztaki.hu/id/eprint/3336

Update Item Update Item